Change of order for regular chains in positive dimension

Xavier Dahan, Xin Jin, Marc Moreno Maza, Éric Schost

Research output: Contribution to journalArticlepeer-review

13 Citations (Scopus)

Abstract

We discuss changing the variable order for a regular chain in positive dimension. This quite general question has applications going from implicitization problems to the symbolic resolution of some systems of differential algebraic equations. We propose a modular method, reducing the problem to computations in dimension zero and one. The problems raised by the choice of the specialization points and the lack of the (crucial) information of what are the free and algebraic variables for the new order are discussed. Strong (but not unusual) hypotheses for the initial regular chain are required; the main required subroutines are change of order in dimension zero and a formal Newton iteration.

Original languageEnglish
Pages (from-to)37-65
Number of pages29
JournalTheoretical Computer Science
Volume392
Issue number1-3
DOIs
Publication statusPublished - 2008 Feb 28

Keywords

  • Change of order
  • Newton iteration
  • Regular chains

Fingerprint

Dive into the research topics of 'Change of order for regular chains in positive dimension'. Together they form a unique fingerprint.

Cite this